MAUDE Adverse Event Report: MICROVENTION, INC. BOBBY; BALLOON GUIDE CATHETER

MICROVENTION, INC. BOBBY; BALLOON GUIDE CATHETER
Model Number SF6131-B895-US
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis.Investigation found a damaged section under the strain relief that contributed to the difficulties seen throughout the inflation process, consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.
 
Event or Problem Description
It was reported that the balloon guide catheter was used in a thrombectomy procedure up the left internal carotid artery (ica) and was passed through for aspiration.Upon balloon deflation, the balloon slightly deflated then would not deflate anymore and physician started pulling back bubbles immediately on syringe.The balloon was deflated enough to pull back into an 8fr sheath and once entered into the sheath, the balloon deflated immediately.Reportedly, the patient had severe iliac tortuosity.Thrombectomy was successful and there was no report of harm or injury to the patient.

Brand Name
BOBBY
Common Device Name
BALLOON GUIDE CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12668740
Report Number2032493-2021-00420
Device Sequence Number19134537
Product Code QJP
UDI-Device Identifier00842429108574
UDI-Public(01)00842429108574(11)210318(17)240229(10)210318138
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberSF6131-B895-US
Device Lot Number210318138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1